# SDR YENA20140729143

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 42,068 hours, 14,760 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 13184589
- Condition: Failed
- Location: Nr 1
- Part time: 44,527 hours, 15,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT RETURN TO DEPARTURE.  ENG 1 STALL, ECAM & LOSS OF THRUST CLIMBING 12000/300KTS.  ENG 1 DECREASED TO IDLE THRUST: EGT 440 N2-59 PERCENT, EPPR .927 EF 700 N1-25 PERCENT THRUST DID NOT INCREASE WITH THROTTLE ADVANCEMENT, GEN 1 FAIL FOLLOWED BY ENG 1 FAIL AS ACFT DECREASED BELOW 200 KTS, ENG 1 MASTER SELECTED OFF IAW ECAM LANDING, WT BELOW 142,000. ENG 1 OVERSPEED PROT FAULT INDICATED AFTER LANDING.  R & R ENG NR 1 FMU IAW AMM 73-22-52.  ACCCOMPLISHED ENG NR 1 POWER ASSURANCE TEST 11 IAW AMM 71-00-00-710-013C, ALL OPS CK OK, ACFT OK FOR SERVICE.
